Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 490903, 11 pages
Research Article

Controllability Analysis of Linear Discrete Time Systems with Time Delay in State

1Department of Mathematics and Physics, Beijing Institute of Petrochemical Technology, Beijing 102617, China
2State Key Laboratory for Turbulence and Complex Systems, College of Engineering, Peking University, Beijing 100871, China
3School of Electrical and Electronics Engineering, East China Jiaotong University, Nanchang 330013, China
4School of Electric and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
5Guangxi Key Laboratory of Automobile Components and Vehicle Technology, Liuzhou 545006, China

Received 27 August 2012; Accepted 10 October 2012

Academic Editor: Valery Y. Glizer

Copyright © 2012 Hong Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Hai Zhang, Jinde Cao, and Wei Jiang, “Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Hong Shi, Guangming Xie, and Wenguang Luo, “Controllability of Linear Discrete-Time Systems with Both Delayed States and Delayed Inputs,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Min Meng, Jun-E Feng, and Hongbiao Fan, “Piecewise observers of rectangular discrete fuzzy descriptor systems with multiple time-varying delays,” Journal of Industrial and Management Optimization, vol. 12, no. 4, pp. 1535–1556, 2016. View at Publisher · View at Google Scholar
  • Aleksandra Tokmakova, Vadim Strijov, and Mikhail Kuznetsov, “Analytic and stochastic methods of structure parameter estimation,” Informatica (Netherlands), vol. 27, no. 3, pp. 607–624, 2016. View at Publisher · View at Google Scholar
  • Manuel De La Sen, “About some controllability properties of linear discrete-time systems in probabilistic metric spaces,” Informatica (Netherlands), vol. 27, no. 3, pp. 503–526, 2016. View at Publisher · View at Google Scholar